Skip to main content
1-featuredimage

Payments Leaders' Summit

June 17th - 18th  |  Mandarin Oriental, Miami, US

 

 


The Exclusive Summit 
for Payments Leaders

Bringing together payments industry leaders and the most innovative suppliers for a personalised itinerary of one-to-one meetings, networking and interactive discussions and seminars.

Register interest  Become a Sponsor

 

2024 Summit Agenda

Loading
08:15
  1. REGISTRATION OPENS: BREAKFAST, MEET AND GREET
    60 mins
09:30
  1. 35 mins
    This discussion will explore the rapid acceleration towards digital payments, highlighting the pivotal role financial institutions play in this transition. Our esteemed panelists will share strategies aimed at promoting inclusive digital payment adoption, ensuring accessibility and trust for all. Be part of the conversation as we navigate the evolving landscape of digital finance and its impact on global inclusion and trust.
11:25
  1. TRANSITION TIME
    5 mins
11:30
  1. 90 mins

    11:30-12:00 I 12:00-12:30 I 12:30-13:00

14:00
  1. 35 mins
    Explore the intricate dynamics of cross-border payments as we delve into the global payment infrastructure, uncovering the latest trends and innovations driving seamless transactions across continents. Our esteemed panelists will discuss the critical role of customer experience in global transactions and the significance of cross-border collaboration in facilitating smoother financial interactions on a global scale. 
14:35
  1. 90 mins

    14:35-15:05 I 15:05-15:35 I 15:35-16:05

16:05
  1. 35 mins
    Join us as we uncover the dynamic influence of consumer power in shaping the future of e-commerce payments. Our expert panel will explore the strategic leveraging of digital payments to expand customer reach, while navigating the delicate balance between seamlessness and security. Discover innovative approaches to diversifying payment models to meet the evolving needs and preferences of today's consumers.
08:30
  1. REGISTRATION OPENS: BREAKFAST, MEET AND GREET
    60 mins
09:45
  1. 35 mins
    Join us as we delve into the transformative impact of data and analytics in the realm of modern payments. Our esteemed panelists will explore the data revolution within payment systems, uncovering the role of big data in optimizing payment processes and minimizing costs. Additionally, we'll discuss the most effective tools and methodologies in leveraging data analytics to identify and prevent fraudulent transactions, ensuring the security and integrity of modern payment systems.
10:20
  1. 35 mins
    Join us as we explore the future of payments in the era of Open Banking. Our panel will demystify Open Banking and examine the drawbacks of traditional card-based payments. We'll discuss the current shift towards alternative payment methods and why this evolution is happening now. Additionally, we'll analyze the necessary steps for other payment methods to gain traction in the market and how upcoming Open Banking regulations and standards will impact the payment landscape.
10:55
  1. TRANSITION TIME
    5 mins
11:00
  1. 90 mins

    11:00-11:30 I 11:30-12:00 I 12:00-12:30

13:30
  1. 20 mins
    Join VGS’s VP of Revenue, Jeff Lambert, as he addresses payment orchestration for merchants, outlining adoption and implementation strategies that allow merchants to retain control of and have full access to their payments data without expanding PCI scope or draining operational resources
13:50
  1. 30 mins

    13:50-14:20

14:20
  1. 40 mins
    Join us as we explore the pivotal role of payment orchestration in streamlining transactions and enhancing the customer experience. Our discussion will delve into the evolving landscape of payment methods and the challenges posed by global payment orchestration. Specifically, we'll address how payment orchestration systems can effectively detect and respond to emerging fraud trends in today's digital transactions.
16:00
  1. 15 mins

2024 Summit Themes

3-featuredimage

 

  • PLS women in payments Lunch
  • FedNow / Real time payments
  • Managing the Customer Payment Journey
  • Future Payment Trends  
  • Cross Border Payments
  • Payment Orchestration

 

 

  • E-commerce Payments
  • Pay by Bank
  • Tokenization
  • Data & Analytics
  • Deep dive round tables by solution – 60 minute of peer to peer discussion on both days